# SDR AALA202503037969

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 19,951 hours, 5,549 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Part number: 8928000122
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR RIGHT OVER WING FAULT ECAM AT ENGINE SHUTDOWN. MAINTENANCE REPLACED RIGHT HAND EMERGENCY DOOR (OVER WING) FLIGHT LOCK ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-71 WITH NO FAULTS NOTED.
